# SDR 2007FA0000701

- Difficulty date: July 9, 2007
- Submitted: August 16, 2007
- Operation: General aviation
- Aircraft: N40TA
- Make and model: Israel 1124
- Aircraft serial: 194
- Engine: Garrtt TFE731*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 11,851 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF CNTRL NR WW1045)  RECOVERED AIRCRAFT FROM TAXI WAY AFTER A LANDING WITH NO MLG GREEN LIGHTS.  LT GEAR STARTED RETRACTING DURING TAXI.  FOUND LT AFT GEAR RETRACT ACTUATOR PISTON ROD BROKEN INSIDE PISTON WHICH HAD CAUSED A MIS-DIRECT OF GEAR DOWN FLOW TO ROUTE INTO RETURN AND UNLOCKING THE GEAR JURY BRACE.  THE PISTON ROD HAD BEEN CRACKED FOR A PERIOD OF TIME APPROX .3333 THROUGH PRIOR FAILURE.  (K)
